# SDR AALA20120108LAX01

- Difficulty date: January 7, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Aircraft time: 65,011 hours, 18,280 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Defective
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAX - CREW REPORTED TRAILING EDGE FLAP DISAGREE LIGHT AT FLAP SELECTION 20.  EMERGENCY DECLARED FLIGHT LANDED LAX WITHOUT INCIDENT.  FOUND FLAP POSITION INDICATOR INOPERTAIVE AND NUMBER 1 FLAP TRANSMITTER INDICATOR OUT.  REPLACED FLAP POSITION INDICATOR AND RESET FLAP TRANSMITTER INDICATION.  SYSTEM GROUND CHECK NORMAL OPERATION.
